Advil Advil Cold & Flu Tablets 20 Pack

€6.95

Code 5000309004506


Add to Basket
Product Information

Advil Cold & Flu tablets work fast to relieve the symptoms associated with the common cold, flu and sinus. Ibuprofen treats aches and pains, headache and fever, and eases sore throats. The decongestant, Psuedophedrine Hydrochloride, relieves sinuses and blocked noses.

Uses & Treatments

  • Lowers temperature and fever.
  • Reduces inflammation.
  • Relieves pain associated with colds and flu.
  • Eases blocked noses and sinuses. 

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packs per order.

How To Use
  • Adults, and children over 12 years: 1 to 2 tablets with water every 4 to 6 hours.
  • Maximum dose of 6 tablets in 24 hours.
  • DO NOT TAKE WITH ANY OTHER PSEUDOEPHEDRINE OR IBUPROFEN PRODUCTS.
Active Ingredients

Ibuprofen 200mg and Pseuodephedrine Hydrochloride 30mg per tablet.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty